# SDR AALA20170123005

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 72,052 hours, 9,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Stiff
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 EMERGENCY DOOR IS DIFFICULT TO ARM AND DISARM. EXERCISED DOOR ARM/DISARM LEVER IAW AMM 52-11-15. OPERATIONAL CHECK GOOD.
